Journal of Mathematics and Statistics

RETRACTED: On Algebra and Tachyons

M. Sivasubramanian and S. Kalimuthu

DOI : 10.3844/jmssp.2009.88.89

Journal of Mathematics and Statistics

Volume 5, Issue 2

Pages 88-89

Abstract

At the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "On Algebra and Tachyons" authored by M. Sivasubramanian and S. Kalimuthu, published in Volume 5, Issue 2 with the page numbering 88-89. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. In accordance with recommendations from COPE we have retracted all affected published articles, including this one. Apologies are offered to readers of the journal that this was not detected during the submission and review process.